# SDR OG5S2014FA0000071

- Difficulty date: February 13, 2014
- Submitted: February 13, 2014
- Operation: General aviation
- Aircraft: N540ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10984
- Aircraft time: 3,507 hours
- Engine: Lyc IO360L2A
- Engine time: 1,535 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: MS276454G
- Condition: Loose
- Location: Yoke
- Part time: 3,507 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING OUTER RACE ON LOWER CONTROL YOKE ASSY BECAME LOOSE AND ROTATED, CAUSING FWD AND AFT PLAY IN THE ELEVATOR MOVEMENTS FELT IN THE YOKE.
